# SDR DALA2019031501715

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,328 hours, 22,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0984641) DURING INSPECTION FOUND LIGHTING STRIKE REPAIR FASTENER IMPROPERLY INSTALLED AND FUSELAGE SKIN IS DAMAGED AT FUSELAGE STA 224.8 AT LEVEL STR 19L. PERFORMED PERMANENT REPAIR. LOCATED FUSELAGE SKIN BS224.8 AT LEVEL STR 19L REF LP1432886 ON LOWER FUSELAGE AS PER SRM 53-00-01.
